# SDR DL72P961678

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 081691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL LIGHT AT SEAT 5C IS LOOSE FROM MOUNTING AND LIGHT INOP.  REPLACED LIGHT ASSY AND CHECKS OK.
